# SDR ASOA201000263

- Difficulty date: February 16, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N845AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7324
- Aircraft time: 26,097 hours, 22,111 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Missing
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS OPEN AND EXIT PLACARDS MISSING FROM PAX DOOR.  INSTALLED PLACARDS AMM 11-30-00.
